# SDR DALA201910115851

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Repair
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS DOUBLER REPAIR AT DECK PLATE BTW STA 1700 TO STA 1720 BL 0, PAX CABIN FLOOR STRUCTURE.   DOUBLER REPAIR AT DECK PLATE BTW STA 1700 TO STA 1720 BL 0 WAS REPLACED PER B757-200 SRM 53-60-51 REP 2.
